The Hirota conditions

Alan C Newell, Zeng Yunbo

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The condition on the polynomial P for a Hirota equation Pτ·τ=0 to have an N-soliton solution for arbitrary N is examined and simplified.

Original languageEnglish (US)
Pages (from-to)2016-2021
Number of pages6
JournalJournal of Mathematical Physics
Volume27
Issue number8
StatePublished - 1986

Fingerprint

Soliton Solution
Solitons
polynomials
solitary waves
Polynomials
Polynomial
Arbitrary

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

Newell, A. C., & Yunbo, Z. (1986). The Hirota conditions. Journal of Mathematical Physics, 27(8), 2016-2021.

The Hirota conditions. / Newell, Alan C; Yunbo, Zeng.

In: Journal of Mathematical Physics, Vol. 27, No. 8, 1986, p. 2016-2021.

Research output: Contribution to journalArticle

Newell, AC & Yunbo, Z 1986, 'The Hirota conditions', Journal of Mathematical Physics, vol. 27, no. 8, pp. 2016-2021.
Newell, Alan C ; Yunbo, Zeng. / The Hirota conditions. In: Journal of Mathematical Physics. 1986 ; Vol. 27, No. 8. pp. 2016-2021.
@article{f04f8677cabe472ea54c60467add7936,
title = "The Hirota conditions",
abstract = "The condition on the polynomial P for a Hirota equation Pτ·τ=0 to have an N-soliton solution for arbitrary N is examined and simplified.",
author = "Newell, {Alan C} and Zeng Yunbo",
year = "1986",
language = "English (US)",
volume = "27",
pages = "2016--2021",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "8",

}

TY - JOUR

T1 - The Hirota conditions

AU - Newell, Alan C

AU - Yunbo, Zeng

PY - 1986

Y1 - 1986

N2 - The condition on the polynomial P for a Hirota equation Pτ·τ=0 to have an N-soliton solution for arbitrary N is examined and simplified.

AB - The condition on the polynomial P for a Hirota equation Pτ·τ=0 to have an N-soliton solution for arbitrary N is examined and simplified.

UR - http://www.scopus.com/inward/record.url?scp=2742615996&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2742615996&partnerID=8YFLogxK

M3 - Article

VL - 27

SP - 2016

EP - 2021

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 8

ER -